Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Linear associative algebras and abelian equations


Author: L. E. Dickson
Journal: Trans. Amer. Math. Soc. 15 (1914), 31-46
MSC: Primary 16P10
MathSciNet review: 1500963
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16P10

Retrieve articles in all journals with MSC: 16P10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1914-1500963-8
Article copyright: © Copyright 1914 American Mathematical Society